# SDR DHL2005745003

- Difficulty date: February 26, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED GEAR DOOR LIGHT ILLUMINATED AFTER GEAR RETRACTION AND GEAR HANDLE PLACED FROM UP TO OFF.  FOUND NOSE GEAR SWITCHES OUT OF ADJUSTMENT.  ADJUSTED SAME PER BMM 32-62-11, PERF ADJ/TEST OF DOOR WARNING SWITCHES PER BMM 32-62-11.  OPS CHECKS NORMAL, WITH NO DEFECTS NOTED.
